# SDR MASA2009091000287

- Difficulty date: September 10, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 26,644 hours, 22,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7306 PHX - GSP.  EMERGENCY CEILING FLOOD LIGHT AT ROW 5 INOP.  MX REMOVED AND REPLACED LAMP.
